# SDR AALA201612229007

- Difficulty date: December 8, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,014 hours, 27,884 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472284008
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY FLOORBEAM  -Y465 AND FRAME 66 PLUS 5 INCHES. REPLACED THE FLOORBEAM IAW SRM 51-42-11.
